Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Head is hurting badly. Took stadol nasal spray but no relief. Suggest the treatment?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 8985 Questions
My head is hurting badly and I have two rescue medicines. The stadol nasal spray did not work will my percocet or ad avian have any chance. I have runout of my relpax. Thanks.
Posted Fri, 25 Oct 2013 in Headache and Migraines
Answered by Dr. Shoaib Khan 1 hour later
Brief Answer:
Percocet will surely help;consult your doctor also

Detailed Answer:
Hello ma'am and welcome.

Thank you for writing in.

I understand you are in desperate need of medication to relieve you of your headache, but I would like to first inform you that self-prescribing is always a risk, and would best prefer you visit your doctor or at least inform him/her before taking any of the above mentioned pain killers.

Now answering your question, percocet is quite strong and should surely help in treating your headache as it is usually used to treat moderate-severe pain.

I hope this information helps. Do report to a doctor if you can, or take percocet for now and visit your prescribing doctor at the earliest for a refill of your replax medication; which is best for treating migraines.

Wishing you speedy relief.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor